Vol. 8, No. 3, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Localization of spherical varieties

Friedrich Knop

Vol. 8 (2014), No. 3, 703–728
Abstract

We prove some fundamental structural results for spherical varieties in arbitrary characteristic. In particular, we study Luna’s two types of localization and use them to analyze spherical roots, colors, and their interrelation. At the end, we propose a preliminary definition of a p-spherical system.

Keywords
spherical varieties
Mathematical Subject Classification 2010
Primary: 14M27
Secondary: 14L30, 20G15, 14M17, 20G05
Milestones
Received: 31 May 2013
Revised: 25 October 2013
Accepted: 22 November 2013
Published: 31 May 2014
Authors
Friedrich Knop
Department Mathematik
Emmy-Noether-Zentrum
Friedrich-Alexander-Universität Erlangen-Nürnberg
Cauerstrasse 11
91058 Erlangen
Germany